# SDR SIMA201114602

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 19,227 hours, 16,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 23 CRACKED AT STRINGER 15 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FR23 IAW EO EM-53MR-1813.  THE AIRCRAFT WAS RETURNED TO SERVICE.
